# SDR 98ZZZX1652

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621KE
- Make and model: Beech G18S
- Aircraft serial: BA556
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Gear
- Part number: 8797
- Condition: Failed
- Location: Rear Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERCHARGER INPUT GEAR FAILED.  CAUSE UNKNOWN.
